# SDR BAQA094312

- Difficulty date: May 4, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 1,196 hours
- Engine: Pwa PW206B
- System (JASC): 2100 · Air Conditioning System
- Part: Drive Shaft
- Part number: 625SMP5600BB1C
- Part serial: 053
- Condition: Damaged
- Location: Ac
- Part time: 1,183 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLEX SHAFT DAMAGED IN CENTER SECTION.  UNIT IS ORGINIAL EQUIPMENT.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  05/10/2004
